# SDR TRAX200800990

- Difficulty date: August 9, 2008
- Submitted: August 15, 2008
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 10,586 hours, 7,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LOWER LIGHTED EXIT SIGN HAS SEVERAL BULBS INOPERATIVE.  REMOVED AND REPLACED LT LOWER EMERGENCY EXIT SIGN BAD BULBS IAW CRJ 700 AMM 33-51-05.  (S)
